# SDR SWAA2023062756583

- Difficulty date: June 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,340 hours, 5,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A221-17 FWD CARGO COMPARTMENT #4 FWD L/H LONG CAP STRIP HAS SEVERAL AREAS OF CORROSION ON BOTTOM SIDE AS MARKED<[01] VERIFIED AND REPLACED ON PARTS RACK I.A.W. SRM 51-10-02-0G-0; STEP 8;C;[02] VERIFIED STEP 1;[03] COMPLETE AUDIT C/W
